# SDR FDEA201101200304

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 707500071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT AT STA 720 S23R-S24R RT FRAME REPAIRED IAW SRM 53-00-07 FIG 201 DETAIL 1, REPAIR 5, REV 101. (SNRM N00567). REQUIRE ENGINEER LOADING ANALYSIS. CARRIED OUT EA F-5310-145325.    REPAIR IS CLASSIFIED AS MAJOR.
